MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-G5

HAMILTON MEDICAL AG HAMILTON-G5
Model Number 159002
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag ref.Nr: (b)(4).Investigation ongoing.
 
Event or Problem Description
Hamilton medical ag received the following event description: it was reported that the device alarmed with disconnection on patient side messages.No heath consequence or impact.
 
Additional Manufacturer Narrative
Follow-up 1: investigation outcome.Hamilton medical ag received the logfiles of the device for analysis.Logfile review confirms frequent disconnection alarms accompanied by related alarms such as loss of peep, low minute volume, and maximum leak compensation.Based on alarm patterns , the most probable cause is a malfunction within the pneumatic control system (servo module), affecting pressure/flow delivery and triggering disconnection conditions.The issue is consistent with a defective servo module leading to unstable flow/pressure delivery and false or true disconnection detection.A servo module was sent to customer to address the reported issue.The manufacturer has not received any further information, nor have received any further complaints about this device.It is assumed that the problem has been solved after replacing the servo module.Hamilton medical ag considers this case closed.

Brand Name
HAMILTON-G5
Common Device Name
HAMILTON-G5
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer (Section G)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
alina liliana valean
via crusch 8
bonaduz 
MDR Report Key24244574
Report Number3001421318-2026-00047
Device Sequence Number9657878
Product Code CBK
UDI-Device Identifier07630002802208
UDI-Public(01)07630002802208(11)230323(240)159002
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K193228
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number159002
Device Catalogue Number159002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/03/2026
Supplement Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/23/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown